3 Comments

  1. Courtney

    Hello my boyfriend currently went to detox. He was on Suboxone and went dowb to 2mg and currently is off. I just got these vitamins through vitamin support called calm support which is supposed to help with anxiety and stress to calm nerves comma currently has runny nose possibly achy legs. What helps with the achiness and runny nose? Does anybody have any suggestions of anything I can buy to help him with this matter. Please share I need a voice for me thank you

    • I have not been impressed by anything sold for withdrawal symptoms, and withdrawal symptoms are SO miserable that vitamins and nutrients don’t do that much. of course it is a good idea to take a multivitamin during the process, because people usually don’t eat well during the weeks of detox.
      The best medication, frankly, is ibuprofen. People without health problems can take a max of 100 mg per hour– i.e. 600 mg every 6 hours. That will relieve the aching legs. For other withdrawal symptoms clonidine is the classic med, but it makes people so drowsy that people usually find it helpful only at night.
      Some doctors will prescribe benzodiazepines, very carefully. But benzos are usually very addictive to people with opioid dependence, and if a person on benzos relapses to opioids, the combination can cause death. They help with anxiety but can cause all sorts of other problems, so they should only be used if a doctor is prescribing them, and monitoring how they are used.
      The things that will help him the most don’t come in pill form. He will respond well to positive words, and encouragement. Detox is demoralizing, and so any support is helpful. Understand that people going through withdrawal don’t make great patients though! They feel depressed and irritable and alone, and some people don’t know how to ask for help in a nice way.
      Tell him to go to my forum, at http://www.suboxforum.com, where he will find people who will offer support when you’re not around. The symptoms peak at 10-12 days, and as he starts to feel better he should try to take a walk or two each day. The more he moves, the better he will feel. Finally, keep reminding him that he WILL FEEL BETTER– for sure– if he avoids using. By the start of summer he will be almost 100%.

Leave a Reply

This site uses Akismet to reduce spam. Learn how your comment data is processed.